# SDR CA040512003

- Difficulty date: May 3, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 3,640 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 051010516
- Condition: Frayed
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRAYED AT WING ROOT PULLEY.
